# SDR MYWA110011

- Difficulty date: January 19, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,018 hours, 24,092 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 2 ENGINE LT IGNITION SYSTEM INOP, RT OK.  REPLACED NR 2 ENGINE, LT IGNITOR SYSTEM OPS NORMAL.
